# SDR SWAA2020109725879

- Difficulty date: January 9, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 41,675 hours, 28,432 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY/LAV AREA; FLOORBOARD PANEL 242WF; UPPER SURFACE; HAS EDGE DAMAGE AT FWD I/B CORNER. / REPAIRED AFT GALLEY/LAV AREA FLOORBOARD PANEL 242WF FWD IB CORNER AS MARKED I/A/W SRM 53-00-50-2R-1 REV 69; SRM 53-00-50-2R-0 REV 69.
